Grief Causing Bad Ringing

Discussion in 'Support' started by bob bauer, Sep 21, 2017.

    1. bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      My MOM recently passed and my tinnitus is so bad I want to end it all.

      It's loud in my left ear with a popping and random beeping sound. Death would be better then this.
       
      • Hug Hug x 1
    2. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      Your emotional state is amplifying your perception of your T. This is likely to get better in time.
      Hang in there, we're thinking of you.
       
    3. Rings-a-Bell

      Rings-a-Bell Member

      Location:
      Barbados
      Tinnitus Since:
      April 2016
      Cause of Tinnitus:
      Accoustic Trauma
      Grief and tinnitus are commonly associated with each other. I got mine while caring for my terminally ill Dad (there was also an acoustic trauma). I imagine sometimes it takes a couple of stressors working together to reach the tipping point. Try to stay positive, the pain of grief lessens over time and the noise of tinnitus becomes less frequently noticed (habituation). You know that your mom wouldn't want you to give up!
       
      • Like Like x 2
      • Agree Agree x 1
      • Hug Hug x 1
    4. alleycat

      alleycat Member

      Location:
      Santa Monica, CA
      Tinnitus Since:
      9/2017
      Cause of Tinnitus:
      TMJ
      I'm so sorry to hear about your mom. Your T will calm down once you get through this grief period. Try to relax and find a support system (friends, other family, etc.). In the meantime maybe take some herbal sleep supplements so you can rest and get your T down.

      Wishing you the best
       
      • Like Like x 1
    5. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      I'm very sorry for your loss, Bob. There are stages of grief, which we all must go through when a loved one passes, and it's never easy. Things change, they always do, nothing remains the same and none of us can predict with any certainty what the future may bring, so please give yourself some time to recover, and follow some of the excellent advice that others here are offering. There's message boards for grief and depression, community counseling, doctors and therapists, crisis phone hotlines, perhaps there's a local clergy person that you can speak with. Help is available, please try to take advantage of it. Take care of yourself, and I hope you feel better soon.
       
    6. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      Thanks, I hope the noise goes down, and the remeron is really killing me.
       
    7. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      I have to slowly get off remeron too. I don't see how i'm going to make it.
       
    8. Luman
      Spaced

      Luman Member Benefactor

      Location:
      Brooklyn
      Tinnitus Since:
      07/2017
      Cause of Tinnitus:
      Intermittent Tinnitus probably noise induced
      Remeron is an antidepressant, correct? If you're having trouble tapering off by yourself, ask your doctor to help figure out a strategy for getting off it.
       
    9. Samantha R

      Samantha R Member Podcast Patron Benefactor Ambassador

      Location:
      Geelong Australia
      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Unknown
      @bob bauer
      I am so deeply sorry for the loss of your mother, it's such a difficult time.
      I may have missed this in your previous posts, but why are you coming off Remeron?
       
    10. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      Remeron is making me sick, but I have to taper slowly and my doc wants to taper fast, how do you cut the very small pill.
       
    11. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Cut tabs,lower dose tabs ,dissolve tablet in water and reduce a bit.
      Always reduce with your doctors advice but you can tell him you want a very slow taper to help withdrawal symptoms.
      Love glynis
       
    12. Aaron123

      Aaron123 Member

      Tinnitus Since:
      00/0000
      Cause of Tinnitus:
      Irrelevant
    13. AUTHOR
      AUTHOR
      bob bauer

      bob bauer Member

      Tinnitus Since:
      2005
      Cause of Tinnitus:
      hearing loss- medication
      I found a compounding pharmacy that will do the liquid mirtazapine. Has anyone tried this.?
       
Loading...

Share This Page